# SDR AALA202407014132

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 25,810 hours, 10,245 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM CAUTION LIGHT ILLUMINATED. FOUND L1 CREW/PASSENGER DOOR DAMPER WAS AT 500 PSI AT 60 DEGREES F. SERVICED L1 CREW/ PASSENGER DOOR DAMPER TO 1650 PSI PER AMM 52-10-00.
